Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diagnosed with subcutaneous eczema. Problem recurs after stopping medicines. Having itching, burning under eyes. Permanent cure?

I have been diagnosed for subcutaneous eczema and have been treated with eumosome-m, crolim, flutivate for 5 years now. The condition improves when I keep applying these medicines but deteriorates once I stop. My facial skin itches and gives me a burning sensation especially under the eyes that look swollen and puffy due to this. Isnt there a permanent treatment for this?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  562
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi Sonia,
To treat facial eczema, the best treatment is to keep your face moisturised as much as possible.
Use cetaphil cleansing lotion to wash your face and moisturise your face twice or thrice in a day with cetaphil moisturising lotion. Steroid use should be kept to minimal and should be used only during flare ups. Use very mild steroid like eumosone. Sometimes to prevent steroid side effects, we also prescribe tacrolimus or crolim as its substitute.
As far as facial eczema is concerned it could be atopic eczema or seborrheic dermatitis, contact dermatitis or photo dermatitis. Barring atopic eczema, the other three are preventable. So it is essential to know, what is the underlying cause of eczema.
Hope that answers your query. Take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor